... medication so I took plan b. The sex occurred on Thursday December 4th. I'm supposed to take my first sugar pill tonight (Sunday December 28). I've had brown and light red spotting for the past few days, does that mean I'm pregnant? That is unusual for me. I have had no other symptoms of pregnancy except tiredness and lower back pain but that often happens before I get my period. I am 6 feet tall and 213 pounds
What birth control and med are you on? Its pointless to be taking a birth control that is effected by antibiotics when you're always on antibiotics. Tell your gyne you are on the antibiotic and have him order a progesterin only pill, if you're not already on it, that's why ask what you were on. They aren't effected by antibiotics.
Now, your question Bleeding is NOT a sign of pregnancy. All the spotting means is you took Plan B. Your period will probably be late too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2014 • 2 answers
Posted 28 May 2016 • 2 answers
Posted 2 Jun 2016 • 1 answer
Posted 21 Sep 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer